# SDR AALA20130213003

- Difficulty date: February 13, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N960AN
- Make and model: Boeing 737823
- Aircraft serial: 29542
- Aircraft time: 36,406 hours, 14,959 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Punctured
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD AFT FLAP PUNCTURED BOTTOM SIDE.  HOT BONDED REPAIR DOUBLER PER EA B737-57-028312.
